Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Swollen foot, bruise after dropping ice pack, lump on that area. Anything to worry?

I dropped a solid ice pack on my left foot about 3-4 weeks ago. The spot that was hit became bruised and very swollen. Ironically enough, I applied the same ice pack that fell on my foot to make the swelling go down. Most of the swelling went down after about a week, and the bruising took about 2 weeks, but I seem to have a small lump left on the area that was injured that still hasnt gone down. The pain is gone but is that something I should consult my doctor about?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
As there is no pain on lump, fracture is less likely.
It seems that there might be localized hematoma producing this lump.
Continue applying ice pack.
Apply Thrombophob cream locally.
Ok and take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor